MathSciNet Relay Station
MathSciNet bibliographic data
MR2373374 55P42 (55U35)
Schwede, Stefan The stable homotopy category is rigid. Ann. of Math. (2) 166 (2007), no. 3, 837–863.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement